Janusz Mierczyński

Professor
Institute of Mathematics and Computer Science
Wrocław University of Technology
E-mail: mierczyn@pwr.wroc.pl
Page: http://www.im.pwr.wroc.pl/~mierczyn/

Fields of interest:
  • Nonautonomous and random differential equations,
  • Principal Lyapunov exponents,
  • Principal spectrum,
  • Monotone dynamical systems,
  • Persistence in systems of differential equations,
Recent publications:

BOOKS:

Janusz Mierczyński, Wenxian Shen:
Spectral Theory for Random and Nonautonomous Parabolic Equations and Applications,
Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math., Vol. 139, CRC Press, Boca Raton, FL, 2008.

PAPERS:

Janusz Mierczyński, Wenxian Shen:
Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. III. Parabolic equations and delay systems, J. Dynam. Differential Equations, in press.

Janusz Mierczyński
Lower estimates of top Lyapunov exponent for cooperative random systems of linear ODEs,
Proc. Amer. Math. Soc., Vol. 143, issue 3, (2015), pp. 1127-1135.

Janusz Mierczyński, Wenxian Shen:
Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. II. Finite-dimensional systems,
J. Math. Anal. Appl., Vol. 404, issue 2, (2013), pp. 438-458.

Janusz Mierczyński, Wenxian Shen:
Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory,
Trans. Amer. Math. Soc., Vol. 365, issue 10, (2013), pp. 5329-5365.

Murad Banaji, Janusz Mierczyński:
Global convergence in systems of differential equations arising from chemical reaction networks,
J. Differential Equations, Vol. 254, issue 3, (2013), pp. 1359-1374.

Janusz Mierczyński, Wenxian Shen:
Spectral theory for forward nonautonomous parabolic equations and applications,
Infinite Dimensional Dynamical Systems, pp. 57-99, Fields Inst. Commun., Vol. 64, Springer, New York, 2013.

Janusz Mierczyński, Wenxian Shen:
Persistence in forward nonautonomous competitive systems of parabolic equations,
J. Dynam. Differential Equations, Vol. 23, issue 3, (2011), pp. 551-571.

Jifa Jiang, Janusz Mierczyński, Yi Wang:
Smoothness of the carrying simplex for discrete-time competitive dynamical systems: A characterization of neat embedding,
J. Differential Equations, Vol. 246, issue 4, (2009), pp. 1623-1672.

Janusz Mierczyński, Wenxian Shen:
Time averaging for nonautonomous/random linear parabolic equations,
Discrete Contin. Dyn. Syst. Ser. B, Vol. 9, issue 3/4, (2008), pp. 661-699.

Janusz Mierczyński, Wenxian Shen, Xiaoqiang Zhao:
Uniform persistence for nonautonomous and random parabolic Kolmogorov systems,
J. Differential Equations, Vol. 204, issue 2, (2004), pp. 471-510.

Janusz Mierczyński, Wenxian Shen:
Lyapunov exponents and asymptotic dynamics in random Kolmogorov models,
J. Evol. Equ., Vol. 4, issue 3, (2004), pp. 371-390.

Janusz Mierczyński, Wenxian Shen:
Exponential separation and principal Lyapunov exponent/spectrum for random/nonautonomous parabolic equations,
J. Differential Equations, Vol. 191, issue 1, (2003), pp. 175-205.

Janusz Mierczyński, Sebastian J. Schreiber:
Kolmogorov vector fields with robustly permanent subsystems,
J. Math. Anal. Appl., Vol. 267, issue 1, (2002), pp. 329-337.